Skip to content

On the Theory of Scales of Measurement

Stevens, S. S. (1946). On the Theory of Scales of Measurement. Science, 103(2684), 677-680.

Type
Journal article
Intellectual base
Primary research
Year
1946
Volume
103
Issue
2684
Pages
677-680
DOI
10.1126/science.103.2684.677
DOI registrant
American Association for the Advancement of Science
Link
https://doi.org/10.1126/science.103.2684.677
Cited from
philosophy, statistics_experimental_design

Cited by

8 citations across 7 artifacts.

Each citation links to the sentence it supports in the citing article.

Primes

Domain-specific

Mechanisms

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Not recorded. Neither this nor any other of the 8 citations of this work carries a recorded support check.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:90e15edee6b4 · see in the full table